EconPapers    
Economics at your fingertips  
 

Asymptotic Behavior of Certain Integrodifferential Equations

Said Grace and Elvan Akin

Discrete Dynamics in Nature and Society, 2016, vol. 2016, issue 1

Abstract: This paper deals with asymptotic behavior of nonoscillatory solutions of certain forced integrodifferential equations of the form: atx′t′=e(t)+∫ct (t-s) α-1k(t,s)f(s,x(s))ds, c>101,

Date: 2016
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2016/4231050

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnddns:v:2016:y:2016:i:1:n:4231050

Access Statistics for this article

More articles in Discrete Dynamics in Nature and Society from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-08-19
Handle: RePEc:wly:jnddns:v:2016:y:2016:i:1:n:4231050